# SDR ASOA201611225090

- Difficulty date: November 22, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 145527
- Aircraft time: 36,638 hours, 28,178 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED A STRONG SMELL FROM PACKS(MOSTLY PACK ONE)ON FLIGHT DECK. SMELLS LIKE EXHAUST FUMES, F/O GOT HEADACHE FROM IT. MX COULD NOT DUPLICATE. PACKS OPS AND SMELL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
